# SDR VNAA202407020015

- Difficulty date: May 29, 2024
- Submitted: July 2, 2024
- Operation: Air carrier
- Aircraft: N583NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15386
- Aircraft time: 18,886 hours, 16,740 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: N1262075
- Condition: Corroded
- Location: Bs 744-969
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON RH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (5EA).  RH SIDE SEAT RAIL BTW FS744.15 TO FS 969.00 (5EA) WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-41-49-101-001-A01 AND WERE REPLACED PER CRJ900 AMM 53-00-49 (CONFIG A12)
